The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).


Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



von Neumann regularity of $ V$-rings with Artinian primitive factor rings

Author: Giuseppe Baccella
Journal: Proc. Amer. Math. Soc. 103 (1988), 747-749
MSC: Primary 16A30
MathSciNet review: 947650
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ R$ be a ring whose right primitive factor rings are artinian. It is a known result that if $ R$ is von Neumann regular, then $ R$ is a right $ V$-ring, that is, all simple right $ R$-modules are injective. In the present work we prove that the converse holds.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A30

Retrieve articles in all journals with MSC: 16A30

Additional Information

Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society